# SDR DALA2021110206760

- Difficulty date: October 29, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 42,970 hours, 21,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 CORROSION ON DECK PLATE STA 1681 AND FROM BL 0.00 TO LBL 51.50 AT PASSENGER CABIN FLOOR STRUCTURE (CPAX) (IN REFERENCE OF NRC 00466). (2000268)
